# SDR WTAA950324

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 5610 · Flight Compartment Windows
- Part: Dv Window
- Part number: 1379141C427
- Condition: Bird Strike
- Location: Lt Cockpit
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SFO - BIRD STRIKE REPORTED ON CAPTAINS DV WINDOW ON LANDING.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION AND FOUND CAPTAINS DV WINDOW SCRATCHED.  NO OTHER DAMAGE TO AIRCRAFT.  REPLACED CAPTAINS DV WINDOW.  AIRCRAFT RETURNED TO SERVICE.  (M)
